# SDR SWIA200210842

- Difficulty date: May 14, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 8,082 hours, 11,500 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0174
- Condition: False Indication
- Location: Cockpit
- Part time: 5,589 hours, 7,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT FULLY RETRACT IN FLIGHT.  DISAGREEMENT BETWEEN OUTBOARD PAIR.  CHECKED ON GROUND AND GOT DISAGREEMENT BETWEEN INBOARD PAIR.  PERFORMED SEVERAL FLAP CYCLES AND GOT ANNUNCIATOR TO FAIL.  REPLACED ANNUNCIATOR WITH SERVICEABLE UNIT.  OPERATED FLAPS SEVERAL TIMES.  OPS CHECKS GOOD.
